Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 34, NWS Miami, FL

June 13, 2011Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2011, 7:05 PM EDT for Palm Beach County, Florida. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 7:05 PM EDT (23:05 UTC)
Expired
Jun 13, 2011, 7:31 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 139 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 7:11 PM EDTTSTM WND GST 60Jupiter Farms, FLWINDS EST TO BE 60 MPH OR HIGHER AT 127 DRIVE NORTH IN JUPITER FARMS
Jun 13, 7:15 PM EDTHAIL 11 S Caloosa, FLQUARTER SIZE HAIL ON BEE LINE RD SOUTH OF 706/INDIAN TOWN RD. EXACT LOCATION WAS UNKNOWN SO LOCATION HAS BEEN UPDATED AFTER A CLOSE ANALYSIS OF RADAR DATA.
Jun 13, 7:15 PM EDTHAIL 11 W Jupiter Farms, FLQUARTER SIZE HAIL ON BEE LINE RD SOUTH OF 706/INDIAN TOWN RD
Jun 13, 7:22 PM EDTHAIL 0.88Jupiter Farms, FLNICKEL SIZED HAIL AND WINDS EST OF 50 MPH IN JUPITER FARMS NEAR SANDY RUN AND 115 ST NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS52 KMFL 132305
SVRMFL
FLC099-132345-
/O.NEW.KMFL.SV.W.0034.110613T2305Z-110613T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
705 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.

* UNTIL 745 PM EDT

* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES WEST OF NORTH PALM BEACH GENERAL AIRPORT...AND
  MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  NORTH PALM BEACH GENERAL AIRPORT...
  JUPITER FARMS...
  PHILO FARMS...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2684 8015 2684 8041 2696 8045 2696 8038
      2696 8015 2698 8014 2697 8012
TIME...MOT...LOC 2305Z 213DEG 15KT 2687 8032

$$

GREGORIA
2 follow-up statements
366 
WWUS52 KMFL 132314
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
714 PM EDT MON JUN 13 2011

FLC099-132345-
/O.CON.KMFL.SV.W.0034.000000T0000Z-110613T2345Z/
PALM BEACH FL-
714 PM EDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTH CENTRAL PALM BEACH COUNTY...

AT 712 PM EDT...A STORM SPOTTER REPORTED 60 MPH WINDS AT JUPITER 
FARMS. THIS SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 15 MPH. 
QUARTER SIZE HAIL IS ALSO EXPECTED WITH THIS SEVERE THUNDERSTORM.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2684 8015 2684 8041 2696 8045 2696 8038
      2696 8015 2698 8014 2697 8012
TIME...MOT...LOC 2313Z 213DEG 15KT 2690 8030

$$

GREGORIA
396 
WWUS52 KMFL 132331
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
731 PM EDT MON JUN 13 2011

FLC099-132341-
/O.CAN.KMFL.SV.W.0034.000000T0000Z-110613T2345Z/
PALM BEACH FL-
731 PM EDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA. THUS...THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 2684 8015 2684 8041 2696 8045 2696 8038
      2696 8015 2698 8014 2697 8012
TIME...MOT...LOC 2331Z 213DEG 15KT 2696 8025

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:56 PM EDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 13, 2:56 PM EDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT MON JUN 13 2011

.DISCUSSION...

WINDS ACROSS THE REGION ARE LIGHT AND SOMEWHAT VARIABLE...ALTHOUGH
AS WE PROGRESS INTO THE AFTERNOON BOTH THE WEST AND EAST COAST SEA
BREEZES ARE BECOMING ESTABLISHED WITH SHOWERS DEVELOPING ACROSS
THE INTERIOR PORTIONS OF THE PENINSULA.

THE UPPER LEVEL LOW THAT HAS INFLUENCED THE REGION OVER THE LAST
COUPLE OF DAYS CONTINUES TO MOVE EASTWARD AND WILL LOSE ITS
INFLUENCE OVER THE REGION. BY TUESDAY MID TO UPPER LEVEL RIDGING
WILL BEGIN TO BUILD ACROSS THE REGION...WITH SOME CONVECTION
POSSIBLE BUT LESS COVERAGE EXPECTED. ON TUESDAY...WESTERLY FLOW
ACROSS THE REGION WILL ALSO LIKELY NOT ALLOW THE DEVELOPMENT OF THE
EAST COAST SEA BREEZE TO DEVELOP....WITH SCATTERED SHOWERS AND A
FEW THUNDERSTORMS FORECAST MAINLY ACROSS THE EASTERN PORTIONS OF
THE PENINSULA WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS
EXPECTED ELSEWHERE. A WEAK AND DIFFUSE FRONT IS FORECAST TO
APPROACH THE REGION LATE TUESDAY BUT IS NOT EXPECTED TO HAVE ANY
SIGNIFICANT IMPACT ON POTENTIAL FOR SHOWERS AND THUNDERSTORMS. BY
WEDNESDAY...BOTH THE WEST AND COAST SEA BREEZES ARE FORECAST TO
DEVELOP WITH ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
THE PENINSULA WITH SCATTERED ACTIVITY IN THE INTERIOR. BUT THE
OVER ALL SYNOPTIC CONDITIONS WILL NOT BE CONDUCIVE TO SUPPORTING
WIDE SPREAD SHOWERS AND THUNDERSTORMS.

&&

.MARINE...

A WEAK PRESSURE GRADIENT ACROSS THE REGION AND WINDS MAINLY 10
KNOTS OR LESS WILL CONTINUE THROUGH MOST OF THE FORECAST PERIOD WITH
MAINLY TRANQUIL MARINE CONDITIONS.

&&

.FIRE WEATHER...

NO FIRE WEATHER CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  91  75  90 / 10 30 10 20
FORT LAUDERDALE  77  89  77  90 / 10 30 10 20
MIAMI            76  91  76  91 / 10 30 10 20
NAPLES           76  90  75  90 / 10 20 10 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...60/BD
AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 13, 10:13 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1013 AM EDT MON JUN 13 2011

FLZ063-066>075-168-172>174-140515-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1013 AM EDT MON JUN 13 2011

...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON/EVENING...
...AFTERNOON HEAT INDICES AROUND 100 DEGREES INTERIOR...
...REDUCED VISIBILITIES IN AND AROUND SMOKE OVER BROWARD AND DADE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED THIS
AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE
INTERIOR AND TOWARD THE EAST COAST. A FEW THUNDERSTORMS MAY
CONTAIN FREQUENT CLOUD TO GROUND LIGHTNING STRIKES, STRONG GUSTY
WINDS OF 45 TO 55 MPH, SMALL HAIL, AND TORRENTIAL DOWNPOURS.

WIND: THE STRONGEST THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 55 MPH.

HAIL: A FEW THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING MAY
CONTAIN UP TO NICKEL SIZE HAIL.

FLOODING: ANY THUNDERSTORM THAT FORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL. THIS COMBINED WITH SLOW STORM
MOVEMENT WILL RESULT IN A SLIGHT RISK OF URBAN TYPE FLOODING,
MAINLY ACROSS THE SOUTHEAST PORTION OF THE REGION.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 103
DEGREES ACROSS PORTIONS OF THE INTERIOR THIS AFTERNOON.

RIP CURRENTS: ALTHOUGH THE OUTLOOK FOR RIP CURRENTS IS LOW TODAY,
WEAK RIP CURRENTS CAN SOMETIMES FORM IN AND AROUND CRITICAL AREA
SUCH AS JETTIES AND MAN-MADE STRUCTURES. FOR MAXIMUM SAFETY, SWIM
NEAR A LIFEGUARD.

VISIBILITY: PATCHY SMOKE FROM A WILDFIRE WILL STILL BE POSSIBLE
OVER PORTIONS OF MIAMI DADE AND BROWARD COUNTIES, WITH THE
HIGHEST RISK FOR REDUCED VISIBILITIES THROUGH THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 13, 4:35 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
435 PM EDT MON JUN 13 2011

FLZ071>074-132100-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
435 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BROWARD COUNTY
  NORTH CENTRAL MIAMI-DADE COUNTY

* UNTIL 500 PM EDT

* AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
  INTERSECTION KROME AND U.S. 27 TO HIALEAH GARDENS...AND MOVING
  NORTHEAST AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  PENNSUCO...
  MIAMI LAKES...
  INTERSECTION U.S. 27 PINES BLVD...
  MIRAMAR...
  AND SURROUNDING COMMUNITIES.

STRONG WINDS OF UP TO 45 MPH WILL BE THE MAIN IMPACT FROM THIS
LINE OF STORMS.

FREQUENT LIGHTNING...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR
A COMBINATION OF THESE ARE ALSO POSSIBLE. LIGHTNING IS THE NUMBER
ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER
NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2612 8042 2599 8023 2583 8034 2596 8059
TIME...MOT...LOC 2034Z 227DEG 10KT 2597 8047 2586 8032

GREGORIA
Special weather statement, Jun 13, 4:45 PM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
445 PM EDT MON JUN 13 2011

FLZ063-132130-
GLADES FL
445 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN GLADES COUNTY

* UNTIL 530 PM EDT

* AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
  NORTH OF LAKEPORT TO 4 MILES WEST OF MOORE HAVEN...AND MOVING EAST
  AT 10 MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAKEPORT...
  MOORE HAVEN...
  BRIGHTON SEMINOLE INDIAN...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
NICKEL SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER
IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER
IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2703 8094 2703 8097 2705 8097 2701 8101
      2698 8107 2696 8108 2694 8106 2692 8107
      2693 8110 2690 8111 2683 8106 2682 8098
      2680 8098 2681 8125 2712 8124 2713 8093
TIME...MOT...LOC 2045Z 270DEG 8KT 2705 8116 2683 8115

TINGLER
Special weather statement, Jun 13, 5:17 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
517 PM EDT MON JUN 13 2011

FLZ063-066-067-132145-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
517 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME WEST CENTRAL PALM BEACH COUNTY
  SOUTHEASTERN GLADES COUNTY
  NORTHEASTERN HENDRY COUNTY

* UNTIL 545 PM EDT

* AT 512 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF CLEWISTON...AND MOVING EAST AT
  20 MPH.

* THE STORM WILL AFFECT...
  CLEWISTON...
  MOORE HAVEN...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2685 8108 2683 8106 2682 8095 2679 8095
      2677 8094 2676 8090 2674 8086 2671 8082
      2665 8082 2674 8118 2686 8117 2687 8109
TIME...MOT...LOC 2117Z 287DEG 16KT 2676 8100

TINGLER
Special weather statement, Jun 13, 5:53 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
553 PM EDT MON JUN 13 2011

FLZ067-132230-
INLAND PALM BEACH COUNTY FL
553 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RURAL PALM BEACH COUNTY

* UNTIL 630 PM EDT

* AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES WEST OF LOXAHATCHEE NATIONAL WILDLIFE
  REFUGE...AND MOVING NORTHEAST AT 10 MPH. ADDITIONAL STRONG STORMS
  WERE LOCATED ALONG OKEECHOBEE ROAD SOUTH OF OKEELANTA.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2667 8067 2662 8022 2635 8023 2637 8081
TIME...MOT...LOC 2152Z 217DEG 8KT 2647 8035

GREGORIA
Special weather statement, Jun 13, 6:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
611 PM EDT MON JUN 13 2011

FLZ067-068-132245-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
611 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 645 PM EDT

* AT 608 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 5 MILES NORTHWEST OF LOXAHATCHEE NATIONAL
  WILDLIFE REFUGE...AND MOVING NORTHEAST AT 20 MPH.

* THE STORM WILL AFFECT...
  WELLINGTON...
  ROYAL PALM BEACH...
  THE ACREAGE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2684 8026 2666 8013 2648 8026 2654 8040
TIME...MOT...LOC 2210Z 208DEG 17KT 2656 8028

GREGORIA
Special weather statement, Jun 13, 6:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
639 PM EDT MON JUN 13 2011

FLZ067-132330-
INLAND PALM BEACH COUNTY FL
639 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 730 PM EDT

* AT 638 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR OKEELANTA...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  BELLE GLADE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2655 8040 2652 8075 2669 8080 2671 8077
      2670 8075 2669 8074 2673 8073 2685 8050
TIME...MOT...LOC 2239Z 257DEG 8KT 2663 8068

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:22 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Jun 13, 3:46 PM EDTSpecial Weather StatementMFLMiami-Dade29 min
Jun 13, 3:56 PM EDTSevere Thunderstorm WarningMFLMiami-Dade14 min
Jun 13, 4:05 PM EDTAreal Flood AdvisoryMFLMiami-Dade47 min
Jun 13, 4:13 PM EDTSpecial Weather StatementMFLMiami-Dade32 min
Jun 13, 4:35 PM EDTSpecial Weather StatementMFLBroward25 min
Jun 13, 4:45 PM EDTSpecial Weather StatementMFLGlades45 min
Jun 13, 5:17 PM EDTSpecial Weather StatementMFLHendry28 min
Jun 13, 5:19 PM EDTSpecial Marine WarningMFL56 min
Jun 13, 5:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 13, 6:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 13, 6:16 PM EDTSevere Thunderstorm WarningMFLPalm Beach29 min
Jun 13, 6:37 PM EDTSevere Thunderstorm WarningMFLPalm Beach38 min
Jun 13, 6:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 13, 6:54 PM EDTSevere Thunderstorm WarningMFLPalm Beach38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.